# SDR DALA2025012400609

- Difficulty date: January 22, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0773994) CRACK ON SKIN (LOWER SIDE) STA 184.70 AT LH HORIZONTAL STAB. LH HORIZONTAL STAB WAS REPAIRED PER B737-800 SRM 55-10-01-2R-11 REPAIR 11.
